Real hypersurfaces in a non-flat complex space form with Lie recurrent structure Jacobi operator
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2089-2101
https://doi.org/10.4134/BKMS.2013.50.6.2089
Published online November 1, 2013
George Kaimakamis and Konstantina Panagiotidou
Hellenic Military Academy, Aristotle University of Thessaloniki
Abstract : The aim of this paper is to introduce the notion of Lie recurrent structure Jacobi operator for real hypersurfaces in non-flat complex space forms and to study such real hypersurfaces. More precisely, the non-existence of such real hypersurfaces is proved.
Keywords : real hypersurface, structure Jacobi operator, Lie recurrent, non-flat complex space forms
MSC numbers : Primary 53C40; Secondary 53C15, 53D15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd